| Model Number |
Z-800W |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is waiting for the arrival of the pump.
Event or Problem Description
The user reported that the pump was underinfusing."it took 45 minutes to infuse benadryl at the rate of 300 ml/hr for an 100 ml bag.It was being used on a patient.It just took longer to infuse." no patient injury or harm occured for this case.
Additional Manufacturer Narrative
The user-reported under-infusing issue cannot be confirmed.The device had a flow rate accuracy of 12.15%, which was outside of the +/-5% specification and was an over-infusing issue.The device also failed the 30 psi occlusion test; this issue was not related to the user-reported issue.The device was recalibrated, repaired, and tested to meet all specifications on 08/21/2017.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00236).